# SDR ARWA20050304

- Difficulty date: March 2, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 88,992 hours, 29,424 cycles
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL ON TAKEOFF ABORT AT 30 KNOTS.  INSPECTED INLET AND EXHAUST AREA OF ENGINE NR 2; FOUND -PAPER FOD-.  REMOVED SMALL RESIDUE IN ACCORDANCE WITH PRATT & WHITNEY 72-00; OPERATIONAL CHECK ON RUN-UP IN ACCORDANCE WITH M/M 71-00.  NO COMPRESSOR STALL NOTED, ALL PARAMETERS FOUND NORMAL.
